On the minimax estimation of the parameters in a multinomial distribution

S. Trybula

Applicationes Mathematicae (1958)

  • Volume: 3, Issue: 3-4, page 307-322
  • ISSN: 1233-7234

How to cite


S. Trybula. "O minimaksowej estymacji parametrów w rozkładzie wielomianowym." Applicationes Mathematicae 3.3-4 (1958): 307-322. <http://eudml.org/doc/264587>.

author = {S. Trybula},
journal = {Applicationes Mathematicae},
language = {pol},
number = {3-4},
pages = {307-322},
title = {O minimaksowej estymacji parametrów w rozkładzie wielomianowym},
url = {http://eudml.org/doc/264587},
volume = {3},
year = {1958},

AU - S. Trybula
TI - O minimaksowej estymacji parametrów w rozkładzie wielomianowym
JO - Applicationes Mathematicae
PY - 1958
VL - 3
IS - 3-4
SP - 307
EP - 322
LA - pol
UR - http://eudml.org/doc/264587
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.